# SDR ASAA2023102445835

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 6,224 hours, 1,792 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING A/I L VALVE REMAINED ON W/ ANTI ICE SWITCH ON QRH FOLLOWED - NO RESOLUTION. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 30-11-00-810-808. VALVE STAYS CLOSED DURING BOTH ON/OFF SELECTION WITH LIGHT STAYING ON. PERFORMED HEALTH CHECK PER FIM STEP C REF B737-9 AMM 30-11-11-200-801. CYCLED WAIV AS NEEDED TO CLEAR MOISTURE BLOCKAGE. VALVE OPERATES NORMALLY. FLIGHT DECK LIGHT EXTINGUISHES NORMALLY BOTH IN ON/OFF POSITION. WAIV OPERATES NORMALLY. AIRCRAFT RELEASED REF FIM 30-11-00-810-808.
